The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.
I did three combos but liver enzymes, AST and ALT, went up to 353 and 658 respectively. They started dropping naturally down to 174 and 450 in two days without steroids. Now I am on 35mg of prednisone and the levels are 105 and 334.
Is 35mg a lot? The doctor said I will be on this dosage another week which will be a total of two weeks.
All the best and thanks in advance for any replies,
I had to go on prednisone for a month also for the same reason. I actually started at 80 or 90 mg per day and then tapered down 5 mg every 2 days. It wasn’t bad my numbers started lowering immediately. I went for blood work once a week. Make sure to have your doc give you a script for omperazole because prednisone causes terrible heartburn.
I had to take prednisone for different side effects. I bounced around a lot on dosage. Started at 60, tapered then up to 80 tapered, then ended up at 120 tapered down to 20 f0r a while and finally tapered off. Besides the common dark stools I experienced the whole wheel ‘o side effects every time my dosage changed going up or down. Super wired up and active, eat everything in sight, no appetite, constipation, loose stools. Check out the possible side effects for prednisone I had pretty much all of them at some point. But I was on it damn near a year until things straightened out and I got off it.
My issue was nasty skin lesions on my feet and hands. Lost 4 toe nails on my left foot.
Viewing 1 reply thread
You must be logged in to reply to this topic.
About the MRF Patient Forum
The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.
The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.